# SDR SIMA20220325002

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 42,849 hours, 37,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3B EMERGENCY EXIT PLACARD LIGHT INOP-C/A-RAR BATTERY POWER SUPPLY 2 AND BATTERY 2 IAW EMB AMM 33-50-04-000-801-A AND 33-50-04-400-801-A. OPC GOOD. END.
